# SDR SWAA2014091531944

- Difficulty date: September 4, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 28,833 hours, 16,951 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK FLANGE UPPER CHORD FWD OTBD CRACKED AT BS 727B, RBL 24.75.  REPAIRED CHORD IAW ER & EA.
